Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: J. F. Koksma
Title: Diophantische Approximationen
Additional book information: (Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 4, no. 4.) Berlin, Springer, 1936. 8+157 pp.

Review Information:

Reviewer: Oystein Ore
Journal: Bull. Amer. Math. Soc. 44 (1938), 22-23
DOI: https://doi.org/10.1090/S0002-9904-1938-06667-0